# SDR USAA070171

- Difficulty date: March 9, 2007
- Submitted: March 9, 2007
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A321-211
- Aircraft serial: 1442
- Aircraft time: 21,121 hours, 21,121 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311281820401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL AREAS, FLOORBEAM AT Y254 BETWEEN FR C14 & C23 HAS CORROSION.  REMOVED & REPLACED BEAM PER SRM 51-72-11; CORR TASK JA-220-53500, DEFECT SIZE:  1 X 1 INCH.
